# SDR HEEA084631

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,614 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106900
- Part serial: 5233
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY UNREADABLE. REPLACED DISPLAY CONNECTOR.  REPAIRED.  BENCH CHECK GOOD.
